# SDR AALA202204181344

- Difficulty date: April 13, 2022
- Submitted: April 18, 2022
- Operation: Air carrier
- Aircraft: N813NN
- Make and model: Boeing 737
- Aircraft serial: 30918
- Aircraft time: 37,765 hours, 15,401 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Motor
- Part number: 305RAA1
- Condition: Failed
- Location: Zone 200 - Fuse
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

AIRCRAFT WAS GROUNDED: TAKEOFF ABORT.  SPEED BELOW 80 KNOTS.  NORMAL BRAKING ON ROLL OUT AUTO THROTTLE DISCONNECTED WHEN POWER WAS INCREASING AFTER TOGA. REPLACED AUTO THROTTLE SERVO MOTOR NUMBER 1 PER AMM 22-31-91.
